# SDR USAA2011080500004

- Difficulty date: August 4, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 9,119 hours, 1,171 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Clogged
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 9196, TLV - PHL - DURING DESCENT ON FERRY FLIGHT THE ODOR RETURNED THROUGH THE CABIN  FROM PREVIOUS FLIGHT.  THE ODOR IS DESCRIBED AS "ACRID - BURNT OIL" SMELL.  THE ODOR WOULD DISSIPATE WHEN THRUST WAS NOT AT IDLE.  MAINTENANCE INSPECTED AND CLEANED APU BLEED AIR DUCT.  REMOVED, CLEANED AND INSPECTED BOTH HP BLEED VALVES FOR CONTAMINATION.  ACCOMPLISHED BORESCOPE BOTH ENGINES HP COMPRESS BLADES STAGES 3 THRU 6.  REPLACED CABIN RECIRC FILTERS.  ACCOMPLISHED HIGH POWER ENGINE RUN.
